# SDR CALA2015080300637

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 47,092 hours, 15,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R OVERWING LIGHT IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
